# SDR IPXA2018073032125

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 19,347 hours, 12,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK INDICATIONS 4(EA) FOUND LT NR 3 LOWER FASTNER HOLE ON I/B RIB 1 FUSELAGE FITTING, INDICATIONS FOUND .150" DEEP I/B SURFACE AT 4, 5, 6 AND 11 O'CLOCK POSITIONS VIEWED I/B TO O/B. REPAIRED PER EO NO A300-5710-69265-A.
